# SDR C2XA11IA111

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 28,355 hours, 26,598 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS THE CREW REPORTED A SMOKE SMELL NEAR THE GALLEY.  MAINTENANCE FOUND THE CABIN OVERHEAD BALLAST TO BE THE SOURCE OF THE SMOKE AND REPLACED IT.  OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
